# SDR DALA2019101805992

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 20,764 hours, 7,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3812 LT WING TANK PLATE OPENING HAS FRETTING CORROSION 532AB. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0007:5700-2543/017 00397 CLEANED AREA CHECKED LIMITS / REPAIR REF: B737 SRM 57-20- 01 REPAIR 1. (1318649).
